# SDR DXTA2023082193590

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 13,649 hours, 9,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006093
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ALL THE EMERGENCY LIGHTS ASSOCIATED WITH NUMBER 4 BATTERY PACK ARE INOP.  GAINED ACCESS TO AND REMOVED AND REPLACED #4 EMERGENCY LIGHT BATTERY. CHARGED BATTERY AS CHECKS GOOD.CLOSED UP ALL. ACCESS. IAW CE680 MM 33-50-10
